Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 948270, 8 pages
http://dx.doi.org/10.1155/2014/948270
Research Article

Generalized Stampacchia Vector Variational-Like Inequalities and Vector Optimization Problems Involving Set-Valued Maps

School of Mathematics and Statistics, Xidian University, Xi’an 710071, China

Received 22 June 2014; Accepted 10 August 2014; Published 27 August 2014

Academic Editor: S. D. Purohit

Copyright © 2014 Yanfei Chai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanfei Chai, Sanyang Liu, and Guotao Wang, “Generalized Stampacchia Vector Variational-Like Inequalities and Vector Optimization Problems Involving Set-Valued Maps,” Abstract and Applied Analysis, vol. 2014, Article ID 948270, 8 pages, 2014. https://doi.org/10.1155/2014/948270.